Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 231352, 15 pages
Research Article

Robust Filtering for General Nonlinear Stochastic State-Delayed Systems

1College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266510, China
2Department of Mechanical and Biomedical Engineering, City University of Hong Kong, Tat Chee Avenue, Kowloon, Hong Kong
3School of Electronic Information and Control Engineering, Shandong Polytechnic University, Jinan 250353, China

Received 3 July 2011; Accepted 24 August 2011

Academic Editor: Xue-Jun Xie

Copyright © 2012 Weihai Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weihai Zhang, Gang Feng, and Qinghua Li, “Robust Filtering for General Nonlinear Stochastic State-Delayed Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 231352, 15 pages, 2012. doi:10.1155/2012/231352